Advertisement

Boundary value problems for some degenerate-elliptic operators

  • 358 Accesses

  • 150 Citations

Summary

Sono studiati alcuni problemi di valori al contorno per operatori ellittici che possono degenerare.

References

  1. [1]

    S. Agmon,Lectures on elliptic boundary value problems, Van Nostrand Studies 2 (1965).

  2. [2]

    E. De Giorgi,Sulla differenziabilità e analicità delle estremali degli integrali multipli regolari, Mem. Accad. Sc. Torino, (3), 3 (1957), 25–43.

  3. [3]

    E. Gagliardo (a)Proprietà di alcune funzioni in più variabili, Ricerche di matematica, VI (1958), 102–137.

  4. [3](b)

    Caratterizzazioni delle tracce sulla frontiera relativa ad alcune classi di funzioni in n variabili, Rendiconti del Seminario dell'Università di Padova, 27 (1957), 284–304.

  5. [4]

    F. John andL. Nirenberg,On functions of bounded mean oscillation, Comm. Pure Appl. Math. 14 (1961), 415–426.

  6. [5]

    S. N. Kružkov,Certain properties of solutions of elliptic equations, (English translation), Soviet Matematics, 4 (1963), 686–695.

  7. [6]

    J. L. Lions,Problèmes aux limites dans les equations aux dèrivèes partielles, Séminaire de Mathématique Supérieures, Univ. de Montréal, (1962).

  8. [7]

    W. Littman, G. Stampacchia andH. F. Weinberger,Regular points for elliptic equations with discontinuous coefficients, Ann. Sc. Norm. Sup. di Pisa, 17 (1967), 45–79.

  9. [8]

    E. Magenes andG. Stampacchia,I problemi al contorno per le equazioni differenziali di tipo ellittico, Ann. Sc. Norm. Sup. di Pisa 12 (1958) 247–358.

  10. [9]

    C. Miranda Alcune osservazioni sulla maggiorazione in L v delle soluzioni deboli e delle equazioni ellittiche del secondo ordine, Ann. di Matematica, 61 (1963), 151–170.

  11. [10]

    C. B. Morrey,Second order elliptic equations in seven al variables and Hölder continuity, Math. Z. 72 (1952), 146–164.

  12. [11]

    J. Moser, (a)A new proof of de Giorgi's theorem concerning the regularity problem for elliptic differential equations, Comm. Pure Appl. Math., 13 (1960), 457–468.

  13. [11](b)

    On Harnack's theorem for elliptic differential equations, Comm. Pure Appl. Math., 14 (1961), 577–591.

  14. [12]

    J. Nash,Continuity of solutions for parabolic and elliptic differential equations. Amer. J. Math. 80 (1958), 931–953.

  15. [13]

    J. Serrin,Local behavior of quasi-linear equations, Acta Mathematica, 111 (1964), 247–302.

  16. [14]

    G. Stampacchia, (a)Contributi alla regolarizazione delle soluzioni dei problemi al contorno per equazioni del secondo ordine ellittiche, Ann. Sc. Norm. Sup. di Pisa, 12 (1958), 223–245.

  17. [14](b)

    Problemi al contorno ellittici, con dati discontinui dotati di soluzioni hölderiane, Ann. di Matematica Pura Appl. 51 (1960) 1–38.

  18. [14](c)

    Le problème de Dirichlet pour les equations elliptiques du second ordre à coefficients discontinus, Ann. Inst. Fourier, Grenoble 15 (1965), 189–258.

  19. [14](d)

    --Regularisation des solutions de problèmes aux limites elliptiques à données discontinues, Int. Symp. Lin. Spaces, Jerusalem, (1960).

  20. [14](e)

    Some limit cases of L p-estimates for solutions of second order elliptic equations, Comm. Pure Appl. Math. 16 (1963), 505–510.

  21. [14](f)

    --Equations elliptiques du second order à coefficients discontinues, Séminaire sur les equations aux dérivées partielles, Collège de France, 1963.

  22. [14](g)

    Formes bilinearies coercitives sur les ensembles convexes, C. R. Acad. Sci., Paris, 258 (1964), 4413–4416.

  23. [14](h)

    --Equations elliptiques du second ordre à coefficients discontinues, Séminaire de Mathematiques Supérieures, Univ. de Montréal, (1965).

  24. [14](i)

    --Second order elliptic equations and boundary value problems, Proc. of the Int. Congress of Mathematicians, Stockolm (1962), 405–413.

  25. [15]

    -- --Equazioni ellittiche che degenerano, Atti del Convegno sulle equazioni alle derivate parziali, Nervi, (1965), 90–96.

  26. [16](a)

    A. Zygmund,On a theorem of Marcinkewicz concerning interpolation of operations, Journal de Mathématiques 35 (1956), 223–248.

  27. [16](b)

    Trigonometrical Series, Cambridge (1959), Vol. I, II.

Bibliography of boundary value problems for degenerate elliptic operators

  1. [a]

    M. S. Baouendi,Sur une classe d'opérateurs elliptiques dégénérés, Bull. Soc. Math. France, 95, 1967, p. 45 à 87.

  2. [b]

    H. Morel,Introduction de poids dans l'étude de problèmes aux limithes, Ann. Inst. Fourier, t. 12, 1962, pp. 299–414.

  3. [c]

    J. Nécas,Les methodes directes dans le théore des équations elliptiques, Edit. Acad. Tchecoslovaque des Sciences, Prague 1967.

  4. [d]

    O. A. Oleinik Sur les équations du type elliptiques qui dégénérent à la frontiere, (russian) Doclady Akad Nank S.S.S.R., t, 87 (1952) pp. 885–888.

  5. [e]

    —— ——,A problem of Fichera, (russian). Doklady Akad. Nauk S.S.S.R. t. 157, 1964, pp. 1297–1300.

  6. [f]

    J. J. Kohn andL. Nirenberg,Non coercive boundary value problems, Comm. Pure Appl. Math. (18) (1965), 443–492.

  7. [g]

    I. M. Vishik,Problèmes aux limites pour les équations elliptiques dégénérant à la frontière, (russian), Mat. Sbornik t. 35, 1954, pp. 513–568.

Download references

Additional information

During the preparation of this paper the first author, on deputation from the « Tata Institute of Foundamental Research » held a visiting assignement at the University of Pisa under the sponsorship of the « Consiglio Nazionale delle Ricerche », and the second author was partially supported by the « Air Force Office of Scientific Research » trough grant « AF EOAR 67–38 ».

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Murthy, M.R.V., Stampacchia, G. Boundary value problems for some degenerate-elliptic operators. Annali di Matematica 80, 1–122 (1968). https://doi.org/10.1007/BF02413623

Download citation